# SDR ABXA9800204

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 56498927
- Condition: Cracked
- Location: Bs 857
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 857 LBL 16 THE MAIN LANDING GEAR FORWARD BULKHEAD WEB IS CRACKED AT THE ADF ANTENNA LEAD ACCESS PANEL.  REPAIRED IAW DC8 SRM 51-3-0.
